Exotic symplectic structures on $S^3 \times \Bbb{R}$
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 1-12
Yong Seoung Cho and Jin Yue Yoon
Ewha Womans University, Ewha Womans University
Abstract : We construct exotic symplectic structures on $S^{3}\times \Bbb R $ which is obtained by the symplectic sum of two smooth symplectic four-manifolds with exotic symplectic structures, each of which is diffeomorphic to $\Bbb R^4 $.
Keywords : symplectic four-manifolds, exotic symplectic structure, Lagrangian submanifold
MSC numbers : Primary 57N13, 58F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd